Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 107, Issue 5  


Convergence of a Limit Periodic Schur Continued Fraction
V. I. Buslaev
643
On the Multidimensional Tarry Problem for a Cubic Polynomial
I. Sh. Dzhabbarov
657
Transformation of Fourier Series by Means of General Monotone Sequences
A. A. Jumabayeva, B. V. Simonov
674
Mixed Problems for Strongly Elliptic Differential-Difference Equations in a Cylinder
V. V. Liiko, A. L. Skubachevskii
693
Characterization of Bounded Sets in Terms of Asymptotic Cones and Homotheties
A. V. Marinov
717
Asymptotics of the Spectrum of the Hydrogen Atom in Orthogonal Electric and Magnetic Fields near the Lower Boundaries of Spectral Clusters
A. S. Migaeva, A. V. Pereskokov
734
Residual Nilpotence of Groups with One Defining Relation
D. I. Moldavanskii
752
On a Class of Integer-Valued Functions
A. Y. Yanchenko, V. A. Podkopaeva
760

Brief Communications
Asymptotics of One-Dimensional Linear Standing Water Waves with Dispersion and Degeneracy on the Boundary
A. Yu. Anikin
774
Uniformization of Equations with Bessel-Type Boundary Degeneration and Semiclassical Asymptotics
S. Yu. Dobrokhotov, V. E. Nazaikinskii
780
On Two-Dimensional Expanding Attractors of A-Flows
E. V. Zhuzhoma, V. S. Medvedev
787
Asymptotics of the Roots of Bernstein Polynomials Used in the Construction of Modified Daubechies Wavelets
M. G. Zimina, S. I. Makarov, I. Ya. Novikov
791
A Combinatorial Proof of Simplified Kollár's Theorem on Pell's Equations
A. A. Chilikov, I. Efremov, V. Zverik, N. Khomich
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021